# SDR ASAA2013041794527

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,523 hours, 5,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10297
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 19,023 hours, 6,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT PRESSURE SPLIT AT CRUISE FL380.  RIGHT PRESSURE READS 41, LEFT PRESSURE READS 18.  PERFORMED PNEUMATIC SYS TROUBLESHOOTING IAW AMM 36-11-00-700-804.  FOUND NR 1 ENGINE PRSOV VALVE DEFECTIVE.  R & R PRSOV IAW AMM 36-11-04-400-801.  ACCOMPLISHED ENGINE BLEED AIR CROSS-OVER OPS TEST IAW AMM 36-11-00-710-801. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
